Deakin University
Browse

File(s) under permanent embargo

The Legendre Galerkin Chebyshev Collocation Least Squares for the Elliptic Problem

journal contribution
posted on 2023-08-11, 03:22 authored by Yonghui Qin, Jingliang LiJingliang Li, Heping Ma
The Legendre Galerkin Chebyshev Collocation Least Squares for the Elliptic Problem

History

Journal

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Volume

32

Pagination

1689-1703

Location

London, Eng.

ISSN

0749-159X

eISSN

1098-2426

Language

English

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

6

Publisher

WILEY-BLACKWELL